# SDR CA150727003

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal Block
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO ENGINE NR 1 WARNING LIGHT AND ITT RISE TO 801 DEGREES CELSIUS.  TROUBLESHOOTING REVEALED T6 BROKEN TERMINAL BLOCK.  PARTS HAS BEEN REPLACED AND THE ACFT IS DECLARED SERVICEABLE POST ENGINE GROUND RUN AND ITT BEING WITHIN LIMITS.
